On the existence of equilibria in economies with an infinite dimensional commodity space
Monique Florenzano
Journal of Mathematical Economics, 1983, vol. 12, issue 3, 207-219
Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (17)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(83)90039-3
Full text for ScienceDirect subscribers only
Related works:
Working Paper: On the existence of equilibria in economies with an infinite dimensional commodity space (1982) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:12:y:1983:i:3:p:207-219
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().